Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Frequent urination and chest pain upon taking a new medication. Is there a remedy for this?

Since an year, whenever i take a new drug prescribed by doctor, Iam getting so much reactions. I frequently urinate for 1-2 days of starting the drug, get pain in chest , left side of the body , kidney till legs. When I stop the medication , it takes 2 more days to get that pain down. When I spoke to my doctor, they are saying it is only you that is facing this problem. Iam not knowing what to do.. how can I get treated if it is reacting like this. Whom should I show for my problem.. Please advice.
Asked On : Thu, 1 Nov 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend
Welcome to Health Care Magic

Reaction to a drug is a well known phenomenon.
But it can not occur 'whenever a new drug is prescribed.'
The variety of symptoms you describe do not seem to fit into known patterns of reaction or disease - so much so, it sounds like fear reaction...
I wonder you should see a Psychiatrist - he will be able to assess your mental reaction.
Don't worry. Going to a psychiatrist does not mean one is crazy - no more than going to a cardiologist meaning heart attack. He can exclude or confirm the suspicion. If he finds nothing, then an internist specialised in Allergy and Immunology should investigate.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Thu, 1 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor